Nail Care & Manicures/Itchy/burning cuticles
I've been reading your articles, I too have recently developed itchy, burning cuticles after a fill or having a new set put on. I still go to the same shop which I have for over 4 years. Same technician, same product and I'm in Canada. Maybe its possible the manufacturer has changed something in their products? Seems funny that we are having this reaction after having the nails on for years?
I will disclose this up front, I am not a doctor so I can't not diagnosis what might be going on with you.
In my 17 years of working in the nail industry, I have had a few clients that this has happened to and I have also talked with one of the industries major chemists about this happening to my clients, in most clients, there is never a reaction to most of the products that we use but every once in a while a client is over exposed to something repeatedly week after week, year after year. Their bodies may have build up so much that it can't take the irritant that is causing this reaction, a lot of times tech's are getting the monomer(liquid) on to the client's skin and maybe a small reaction is occurring and then over and over exposure is now causing the skin to react to the monomer with itching, burning, soreness, and even broken skin with blisters happening. If the company has chemically changed their product, first(here in the US, the FDA would not allow it to be sold if it is manufactured here)if it is produced out side of the US I can not say for sure something has not changed, if it is causing a problem the other clients of this tech would also be reacting. I would verify with your tech, are there other people who are having the same reaction and also have her check with the manufacturer if it has changed something in the product or directions on how the product is used. I would highly recommend that you also go to a doctor to be checked out and see if there is something going on with you as to maybe causing this reaction. If you are having a reaction to acrylics or gels, you will need to have them taken off and give your nails a break, as to whether you may ever wear those products again I would check with your doctor and see what they say. Good luck, Thanks Karen